Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spectra in representations of semisimple Lie group

Author: Sidney C. Scull
Journal: Proc. Amer. Math. Soc. 41 (1973), 287-293
MSC: Primary 22E45
MathSciNet review: 0376967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectrum of the infinitesimal generator of a one-parameter group of unitary operators arising from a representation of a semisimple Lie group is determined. The support of the spectral measure depends only on whether the group is a group of automorphisms of a bounded symmetric domain.

References [Enhancements On Off] (What's this?)

  • [1] Harish-Chandra, Representations of semisimple Lie groups. V, Amer. J. Math. 78 (1956), 1–41. MR 0082055
  • [2] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • [3] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793
  • [4] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 57–110 (Russian). MR 0142001
  • [5] Calvin C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154–178. MR 0193188
  • [6] Edward Nelson, Analytic vectors, Ann. of Math. (2) 70 (1959), 572–615. MR 0107176
  • [7] Hugo Rossi and Michèle Vergne, Fonctions holomorphes de carré sommable sur un domaine de Siegel et étude de la série discrète holomorphe, C. R. Acad. Sci. Paris Sér. A-B 275 (1972), A17–A20 (French). MR 0301243
  • [8] Wilfried Schmid, Die Randwerte holomorpher Funktionen auf hermitesch symmetrischen Räumen, Invent. Math. 9 (1969/1970), 61–80 (German). MR 0259164

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45

Additional Information

Keywords: Unitary representation, spectral measure, semisimple Lie group
Article copyright: © Copyright 1973 American Mathematical Society